# SDR REXA2010808500787

- Difficulty date: August 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514, MAIN CABIN RT SIDE SEAT RAILS FROM FS 669.40 TO 977.00 HAVE EIGHT CORRODED & NICKED PLACES.  ALL EIGHT PLACES ARE MARKED WITH YELLOW DOTS NUMBERED 24 - 65.  R & R THE RT SIDE SEAT RAIL BETWEEN FS 785.15 & 84700-116.0 IAW AMM 53-00-49-000-801-A01-A07 & 53-00-49-400-801-A07.
